I totally agree with you that environmental factors can cause your symptoms to 'flare up'. After my daughter got the Mirena, she started becoming allergic to EVERYTHING, foods, medications, environment, things she had never been allergic to before. After having the Mirena she started having these chronic and severe allergy attacks, problems breathing, flushing/hives and throat swelling/anaphylaxis. In addition to all her other symptoms, leg/joint pain, blurred vision/dizziness, migraines and many other things. I have no doubts that her allergy episodes all had to do with the Mirena, and our allergist/immunologist agrees. The mirena does a number on womens immune symptoms, and whether it is the 'foreign object' hormones, or silicone - it definately puts womens immunes symptoms into overdrive. I would be very careful about what you are exposed to and see a good allergist and have allergy testing if you can. Hang in there and keep us posted.